American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Chao Liang, Gang Liao and Wenxiang Sun. A note on approximation properties of the Oseledets splitting. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Blokh. Recurrent and periodic points in dendritic Julia sets. Proc. Amer. Math. Soc. 141 (2013) 3587-3599.
Abstract, references, and article information   
View Article: PDF

[3] Grzegorz Kosiorowski and Klaudiusz Wójcik. Topological method for detecting fixed points of maps homotopic to selfmaps of compact ENRs. Proc. Amer. Math. Soc. 141 (2013) 245-252.
Abstract, references, and article information   
View Article: PDF

[4] Tian Xiang and Rong Yuan. Critical type of Krasnosel’skii fixed point theorem. Proc. Amer. Math. Soc. 139 (2011) 1033-1044. MR 2745654.
Abstract, references, and article information   
View Article: PDF

[5] Grzegorz Graff and Jerzy Jezierski. On the growth of the number of periodic points for smooth self-maps of a compact manifold. Proc. Amer. Math. Soc. 135 (2007) 3249-3254. MR 2322756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Guang Yuan Zhang. Fixed point indices and invariant periodic sets of holomorphic systems. Proc. Amer. Math. Soc. 135 (2007) 767-776. MR 2262872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michal Misiurewicz and Ana Rodrigues. Real $3x+1$. Proc. Amer. Math. Soc. 133 (2005) 1109-1118. MR 2117212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michal Feckan. Topologically transversal reversible homoclinic sets. Proc. Amer. Math. Soc. 130 (2002) 3369-3377. MR 1913016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chung-wu Ho. On the periodic points of functions on a manifold. Proc. Amer. Math. Soc. 130 (2002) 2625-2630. MR 1900870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1